# SDR HNAA2015060900190

- Difficulty date: June 9, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 58,705 hours, 66,464 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490
- Condition: Corroded
- Location: Bs 222
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED JUST FORWARD OF FRAME BS 222.  REPAIRED THE SEAT TRACK IAW RD8-53-3074.
